# SDR AALA20011878

- Difficulty date: October 2, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MOST OUTBOARD SEAT TRACK ON LEFT SIDE OF A/C AT STATION 250 IS DAMAGED OUT ON LOWER SIDE.  REMOVED AND REPLACED SECTION OF SEAT TRACK FROM STATION 218 TO STATION 265 AS PER SRM 53-05 SEAT TRACK SPLICE.  (M)
